# SDR DXTA2024052811895

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 8,735 hours, 5,039 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER CAS EMERGENCY ON TAKE OFF B3-648394.  REMOVED EMERGENCY EXIT DOOR TO CHECK FOR PROPER RIGGING, EMERGENCY DOOR LATCH BOLTS DISTANCE IS CORRECT ACCORDING TO AMM. NO ADJUSTMENTS OR RIGGING REQUIRED. REINSTALLED EMERGENCY DOOR. NO EMERGENCY EXIT DOOR MSG PRESENT ON EICAS. WORK DONE IAW CL 350 AMM 52-21-05.
